English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the classification of normal G-varieties with spherical orbits

MPS-Authors
/persons/resource/persons235654

Langlois,  Kevin
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource

https://doi.org/10.5802/afst.1632
(Publisher version)

Supplementary Material (public)
There is no public supplementary material available
Citation

Langlois, K. (2020). On the classification of normal G-varieties with spherical orbits. Annales de la faculté des sciences de Toulouse, 29(2), 271-334. doi:10.5802/afst.1632.


Cite as: http://hdl.handle.net/21.11116/0000-0007-AC08-F
Abstract
In this article, we investigate the geometry of reductive group actions on algebraic varieties. Given a connected reductive group $G$, we elaborate on a geometric and combinatorial approach based on Luna-Vust theory to describe every normal $G$-variety with spherical orbits. This description encompasses the classical case of spherical varieties and the theory of $\mathbb{T}$-varieties recently introduced by Altmann, Hausen, and S\"uss.